# SDR DALA2015122107708

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 45,652 hours, 26,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT AND LT AND RT EXIT SIGN L1 AND R1 INOPERATIVE.  FOUND P1-791 CONNECTOR PLUG AT BATTERY PACK SECURED.
